# SDR 29GA2012030994632

- Difficulty date: March 8, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N81546
- Make and model: Beech 1900D
- Aircraft serial: UE187
- Aircraft time: 32,465 hours, 40,026 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bracket
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4037 BIM/FLL PILOT REPORTED AFTER EXTENDING GEAR ON FINAL HEARD REPETITIVE VIBRATING/BANGING NOISE COMING FROM NOSE WHEEL AREA.  RE-SECURED BRACKET FOR ANTISKID COVER IN NOSE WHEEL WELL.  LANDING GEAR OPERATIONAL CHECK NORMAL.
